# SDR AWXA200400763

- Difficulty date: July 11, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 46,942 hours, 21,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 0728
- Condition: Faulty
- Location: Zone 241
- Part time: 7,999 hours, 3,160 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK EMERGENCY LIGHTS WOULD NOT PASS TEST AT THE PRESS TO TEST PANEL.  MAINTENANCE REMOVED AND REPLACED THE LT OVER WING EMERGENCY POWER SUPPLY UNIT (11WL) AND BATTERY PACK;  OPERATIONAL CHECK WAS GOOD.
